Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 125, NWS Pittsburgh, PA

June 23, 20114 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 23, 2011, 4:11 PM EDT for 4 counties in Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2011, 4:11 PM EDT (20:11 UTC)
Expired
Jun 23, 2011, 5:15 PM EDT
In force
64 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Armstrong County, PA, Clarion County, PA, Forest County, PA, Jefferson County, PA

The radar

The Pittsburgh radar (KPBZ), 105 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:46 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 23, 3:46 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
346 PM EDT THU JUN 23 2011

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
END OF THE WEEK AS A COLD FRONT AND UPPER LEVEL LOW PRESSURE CROSS
THE REGION. WARM TEMPERATURES AHEAD OF THE FRONT WILL FALL TO
SLIGHTLY BELOW NORMAL BY LATE WEEK. HIGH PRESSURE WILL BUILD IN
FOR SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SLOW MOVING COLD FRONT WILL CONTINUE TO PUSH ACROSS THE REGION
TONIGHT. OUT AHEAD OF THIS FRONT SHOWERS AND THUNDERSTORMS
CONTINUE TO INCREASE IN COVERAGE AS HIRES MODEL GUIDANCE HAD
SUGGESTED. MOST OF THE CONVECTION AT THIS POINT IS LOW TOPPED BUT
WITH SOME SURFACE HEATING DUE TO BKN CLOUD DECK, SOME STORMS MAY
MAKE IT TO SEVERE LEVELS DESPITE MARGINAL SHEAR AND WEAK LAPSE
RATES. HAVE BROUGHT LIKELY POPS IN FOR THE REST OF THE AFTERNOON
AND EVENING HOURS WITH THE CONVECTION ONGOING AND HRRR AND WRF
MODELS INDICATING ADDITIONAL STORM DEVELOPMENT THROUGH THE
EVENING. PWAT VALUES HAVE BEEN DECREASING BUT WITH THE COLD FRONT
SLOW TO MOVE THROUGH OHIO/PA SOME TRAINING OF STORMS COULD BE
POSSIBLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THE SURFACE FRONT WILL EXIT TO THE EAST LATE TONIGHT/FRIDAY
MORNING. HOWEVER, UPPER LEVEL LOW PRESSURE IS FORECAST TO LINGER
OVER THE GREAT LAKES BEFORE EJECTING ACROSS NEW ENGLAND ON
SATURDAY. HAVE KEPT CHANCE POPS UNDER COLD MID LEVELS ON FRIDAY
AS A SHORTWAVE IMPULSE ROTATES THROUGH THE UPPER LOW, AND A
GRADUAL PRECIP REDUCTION ON SATURDAY AS THE LOW MOVES NORTH AND
EAST. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD IN LATE SATURDAY
KEEPING SATURDAY NIGHT AND SUNDAY DRY. TEMPERATURES ARE PROJECTED
ABOUT 3 TO 5 DEGREES BELOW NORMALS - LOWS IN THE 60'S HIGH'S IN
THE LOWER 80'S - ON FRIDAY AND SATURDAY BEFORE MODERATING CLOSER TO
NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A LOW PRESSURE SYSTEM WILL TRACK FROM THE UPPER MS VALLEY INTO
ONTARIO EARLY NEXT WEEK. THE ASSOCIATED WARM FRONT IS PROGGED TO
MOVE NORTHEAST ACROSS THE OHIO VALLEY ON MONDAY...FOLLOWED BY A COLD
FRONT LATE TUESDAY AND WEDNESDAY. THIS SYSTEM WILL BRING SCATTERED
SHOWERS AND THUNDERSTORMS TO THE UPPER OHIO VALLEY REGION MONDAY
THROUGH WEDNESDAY. WEAK HIGH PRESSURE SHOULD THEN PROVIDE A RETURN
TO MAINLY DRY WEATHER FOR THURSDAY.

TEMPERATURES ARE FORECAST TO REMAIN A FEW DEGREES ABOVE NORMAL
THROUGH THE EXTENDED PERIOD.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
LATEST RADAR TREND SHOWS A COUPLE OF BROKEN LINES OF THUNDERSTORMS
OVER EAST CENTRAL OHIO MOVING EASTWARD AHEAD OF COLD FRONT. HAVE
RATHER HIGH CONFIDENCE THAT MOST TERMINALS WILL HAVE AT LEAST SOME
OCCASIONAL MVFR/IFR RESTRICTIONS AS STORMS TRACK THROUGH THE REGION
THIS AFTERNOON.

CUMULUS DECK SHOULD SCATTER OUT AFTER 00Z...BUT HAVE MODERATE
CONFIDENCE THAT LOW LEVEL MOISTURE WILL ALLOW AREAS OF MVFR CEILINGS
TO DEVELOP BETWEEN 08Z AND 15Z FRIDAY. CLOUD BASES SHOULD LIFT TO
ABOVE 3000 FEET BY AROUND 16Z FRIDAY.

OUTLOOK FOR FRIDAY NIGHT THROUGH TUESDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WITH POSSIBLE RESTRICTIONS CAN
BE EXPECTED THROUGH SATURDAY AS LOW PRESSURE SYSTEM DEPARTS INTO
SOUTHERN QUEBEC. WEAK HIGH PRESSURE WILL BUILD INTO THE UPPER OHIO
VALLEY LATER IN THE WEEKEND WITH GENERALLY VFR WEATHER SUNDAY.
A WARM FRONT IS PROGGED TO PUSH NORTHEAST ACROSS THE UPPER OHIO
VALLEY MONDAY AND MOVE NORTH OF THE REGION TUESDAY. THIS BOUNDARY
WILL BRING SCATTERED SHOWERS AND STORMS WITH POSSIBLE RESTRICTIONS
EARLY NEXT WEEK.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 23, 4:09 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 AM EDT THU JUN 23 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-240815-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
409 AM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
THE PRIMARY SEVERE THREAT WILL BE FROM HAIL AND DAMAGING WIND.
TRAINING OF STORMS MAY CAUSE LOCALLY HEAVY RAINFALL WITH FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Special weather statement, Jun 23, 2:41 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
241 PM EDT THU JUN 23 2011

OHZ039-040-049-050-058-059-231945-
BELMONT OH-CARROLL OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-TUSCARAWAS
OH-
241 PM EDT THU JUN 23 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
BELMONT...GUERNSEY...HARRISON...JEFFERSON...TUSCARAWAS AND CARROLL...

AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES NORTH OF OLD WASHINGTON...
MOVING NORTHEAST AT 30 MPH.

THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SALT FORK STATE PARK...                     OLD WASHINGTON...
  BIRMINGHAM...         GILMORE...            LONDONDERRY...
  FREEPORT...           TIPPECANOE...         PIEDMONT...
  CLENDENING...         FLUSHING...           TAPPAN...
  NEW ATHENS...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4031 8143 4058 8095 4026 8072 3995 8145
      4010 8158
Special weather statement, Jun 23, 2:45 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
245 PM EDT THU JUN 23 2011

OHZ049-050-058-059-068-069-WVZ003-004-231945-
BELMONT OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-MARSHALL WV-MONROE
OH-NOBLE OH-OHIO WV-
245 PM EDT THU JUN 23 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MONROE...NOBLE...BELMONT...GUERNSEY...HARRISON...JEFFERSON...MARSHALL
AND OHIO...

AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 13 MILES SOUTHWEST OF DUDLEY...MOVING
NORTHEAST AT 30 MPH.

THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  DUDLEY...             BELLE VALLEY...       CALDWELL...
  WOLF RUN STATE PARK...                      HARRIETTSVILLE...
  SARAHSVILLE...        SUMMERFIELD...        SENECA LAKE PARK...
  LEWISVILLE...         WHEELING...           WARWOOD...
  TRIADELPHIA...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 3992 8148 4026 8072 3998 8052 3960 8140
      3963 8147 3958 8148 3958 8158 3965 8159
      3966 8163 3967 8165 3974 8165 3975 8168
Special weather statement, Jun 23, 2:48 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
248 PM EDT THU JUN 23 2011

OHZ040-041-231945-
CARROLL OH-COLUMBIANA OH-
248 PM EDT THU JUN 23 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA AND CARROLL...

AT 247 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES NORTHWEST OF MALVERN...MOVING
NORTHEAST AT 25 MPH.

THESE STORMS WILL PRODUCE WIND GUSTS TO 40 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  MALVERN...            EAST ROCHESTER...     HOMEWORTH...
  GUILFORD LAKE STATE PARK...                 SALEM...
  LEETONIA...           COLUMBIANA...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4090 8080 4090 8053 4063 8126 4065 8127
      4066 8124 4072 8123 4073 8109 4091 8108
      4090 8091 4093 8089 4093 8082
Special weather statement, Jun 23, 3:21 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT THU JUN 23 2011

PAZ008-009-014>016-021>023-073-232015-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-INDIANA
PA-JEFFERSON PA-VENANGO PA-WESTMORELAND PA-
321 PM EDT THU JUN 23 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ARMSTRONG...ALLEGHENY...WESTMORELAND...INDIANA...BUTLER...
JEFFERSON...VENANGO...FOREST AND CLARION...

AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES
NORTHWEST OF EMLENTON TO 3 MILES EAST OF BUTLER TO 4 MILES SOUTHWEST
OF GIBSONIA...OR ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF
EMLENTON TO 3 MILES EAST OF BUTLER TO WEXFORD...MOVING EAST AT 35
MPH.

THESE STORMS WILL PRODUCE WIND GUSTS TO 45 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  KENNERDELL...         HOOKER...             EAU CLAIRE...
  BUTLER...             SENECA...             OIL CITY...
  EMLENTON...           OIL CREEK STATE PARK...
  GIBSONIA...           CHICORA...            VAN...
  SAXONBURG...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4119 7871 4119 7877 4113 7880 4072 7880
      4059 7886 4058 8004 4129 7984 4163 7982
      4163 7896 4144 7895 4144 7906 4136 7909
      4136 7903 4138 7896 4128 7875 4124 7873
      4123 7871
Local storm report, Jun 23, 3:26 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     NEW ATHENS              40.18N  81.00W
06/23/2011                   HARRISON           OH   PUBLIC

            TREES DOWN.

&&

EVENT NUMBER PBZ1100900

XX
Special weather statement, Jun 23, 3:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT THU JUN 23 2011

OHZ050-PAZ014-020-021-029-073-WVZ001-002-232100-
ALLEGHENY PA-BEAVER PA-BROOKE WV-BUTLER PA-HANCOCK WV-JEFFERSON
OH-WASHINGTON PA-WESTMORELAND PA-
358 PM EDT THU JUN 23 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
JEFFERSON...WASHINGTON...ALLEGHENY...WESTMORELAND...BEAVER...
BUTLER...BROOKE AND HANCOCK...

AT 356 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES EAST OF COLLIERS...MOVING
NORTHEAST AT 35 MPH.

THESE STORMS WILL PRODUCE WIND GUSTS TO 45 MPH...CLOUD TO GROUND
LIGHTNING...AND A PERIOD OF VERY HEAVY RAIN.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  WEIRTON...            SUN VALLEY...         FRANKLIN...
  FOLLANSBEE...         COLLIERS...           AVELLA...
  FLORENCE...           BURGETTSTOWN...
  RACCOON CREEK STATE PARK...                 HARSHAVILLE...
  CANONSBURG...         MCDONALD...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4050 8053 4078 8006 4042 7972 4015 8052
      4039 8063

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:12 AM EDTSpecial Weather StatementPBZLawrence, Mercer, Venango33 min
Jun 23, 1:41 AM EDTSpecial Weather StatementPBZMercer64 min
Jun 23, 1:55 AM EDTAreal Flood AdvisoryPBZLawrence, Mercer3 hr
Jun 23, 12:57 PM EDTSpecial Weather StatementPBZArmstrong63 min
Jun 23, 2:08 PM EDTSpecial Weather StatementPBZBeaver, Butler, Lawrence, Mercer, Venango67 min
Jun 23, 3:21 PM EDTSpecial Weather StatementPBZArmstrong, Butler, Clarion, Forest, Indiana, Jefferson and 1 more54 min
Jun 23, 3:58 PM EDTSpecial Weather StatementPBZAllegheny62 min
Jun 23, 4:54 PM EDTSpecial Weather StatementPBZArmstrong, Indiana, Westmoreland66 min
Jun 23, 5:10 PM EDTSpecial Weather StatementPBZWestmoreland50 min
Jun 23, 7:06 PM EDTSpecial Weather StatementPBZMercer39 min
Jun 23, 7:38 PM EDTSpecial Weather StatementPBZLawrence52 min
Jun 23, 7:52 PM EDTSpecial Weather StatementPBZVenango23 min
Jun 23, 1:09 AM EDTSpecial Weather StatementPBZGuernsey, Tuscarawas36 min
Jun 23, 12:46 PM EDTSpecial Weather StatementPBZTuscarawas29 min
Jun 23, 1:12 PM EDTSpecial Weather StatementPBZColumbiana63 min
Jun 23, 1:24 PM EDTSpecial Weather StatementPBZCarroll, Tuscarawas66 min
Jun 23, 1:26 PM EDTSpecial Weather StatementPBZHarrison, Jefferson64 min
Jun 23, 2:41 PM EDTSpecial Weather StatementPBZGuernsey, Harrison64 min
Jun 23, 2:45 PM EDTSpecial Weather StatementPBZBelmont, Noble60 min
Jun 23, 2:48 PM EDTSpecial Weather StatementPBZColumbiana57 min
Jun 23, 3:27 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson33 min
Jun 23, 7:40 PM EDTSpecial Weather StatementPBZMarshall50 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.